# SDR R61A201510210746

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 6,086 hours, 4,238 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A LAV SMOKE WARNING MESSAGE.  F/A VERIFIED NO SMOKE OR FUMES.  WARNING EXTINGUISHED AND CREW CONTINUED. MAINTENANCE PERFORMED, OPS CHECK OF THE FWD LAV SMOKE DETECTOR IAW AMM AND OPS CHECKED GOOD.
